# SDR UALA2013040802307

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,779 hours, 13,830 cycles
- Engine: Pwa PW4056
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER 120 FT LOWER THAN CAPT ALTIMETER AT FL300.  PRESSURIZED PITOT STATIC SYSTEM IAW AMM.  FOUND CAPT PITOT UPPER PROBE AT FAULT.  REMOVED AND REPLACED IAW AMM, ALL OPS GOOD.  NO LEAKS OR FAULTS NOTED.
